# SDR 2013FA0000602

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: General aviation
- Aircraft: N233QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 91
- Aircraft time: 5,852 hours, 3,229 cycles
- System (JASC): 2430 · DC Generating System
- Part: Power Cable
- Part number: F2MB691011002A1
- Condition: Burned
- Location: Rt Generator
- Part time: 5,852 hours, 3,229 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RT GENERATOR WOULD NOT COME ONLINE.  FOUND POSITIVE GENERATOR CABLE INSIDE RT PYLON TO BE BADLY BURNED  AND SEPARATED FROM FEED THROUGH CONNECTOR.  GEN CABLE INSIDE PYLON OVERHEATED TO THE POINT OF SEPARATION FROM THE FEED THROUGH CONNECTOR.  CABLE CONNECTOR APPEARED TO OVERHEAT AND MELT TO DISCONNECT THE WIRE FROM THE CONNECTOR.
